# SDR FDEA200810174406

- Difficulty date: October 17, 2008
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3750
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FUSELAGE SKIN EXTERNAL REPAIR DOUBLER IDENTIFIED AT STA 1700-1720,   STR 15L-17L APPROX 22 INCHES X24 INCHES, COMPLY WITH ATTACHMENT 'B' OF EO F-5100-7-5001 PT 1. COMPLIED ATTACHMENT 'B' OF EO F-5100-7-5001 PT 1, PREVIOUSLY INSTALLED REPAIR AT STA 1700-1720 STR'S 15-17L WAS DETERMINED IAW SRM 53-00-01 ALLOWABLE DAMAGE, AND FAA FORM 8110-3 DATED MAY, 11, 2004 BASED ON AN EXTERNAL VISUAL EVALUATION REPAIR EVALUATION CONSISTED OF LOCATION, SHAPE, SIZE, AND FASTENER SPACING AND NR, MATERIAL THICKNESS AND TYPE ,  REPAIR IS CLASSIFIED AS A MAJOR BASED ON GMM 6-2-100 CRITERIA, SUPPLEMENTAL INSP REQUIRED IAW FAA FORM 8110-3 WHEN A/C ACCUMULATES 35,000 F/C AND 3,000F/C THERE AFTER METHOD LFC.
